Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Hard lump on the end of lower ribs, sore and hard to move, gets large at times. How can I get rid of it?

I found a hard lump on the end of my lower ribs on left side. At times it is very sore and hard to move. I have had it for about a year now. And ot seems to be getting larger at times i cant feel it until i change the positipn i am standing in or siting in. No history of trama or health problems. I dont have insurance and cant get in to see a dr. And when i went to the er they treated me like i was drug seeking.
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
You need to rule out a possible hernia first, if the swelling gets larger sometimes with change in position. It occurs due to lax abdominal muscles. It usually requires surgery. If hernia is ruled out then other possibilities like neurofibroma, cyst, abscess etc has to be ruled out.
Answered: Tue, 24 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor